# SDR ASOA20161001058

- Difficulty date: October 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND FLOOR SUPPORT CORRODED LBL 27 BETWEEN BS 574 - 621.  R & R THE FLOOR SUPPORT IAW SRM 51-40-11, REO 601R-53-61-3778, AND ECTC REO 601R-53-61-3778.
